# SDR AUS20040031

- Difficulty date: January 20, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Burst
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOWNLOCK ACTUATOR HYDRAULIC HOSE BURST.  LOSS OF HYDRAULIC FLUID.
